# SDR FDEA201001210210

- Difficulty date: January 21, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46801
- Aircraft time: 84,456 hours, 25,040 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adiru
- Part number: HG2080AC01
- Part serial: 56003753
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ENROUTE, RECEIVED AMBER ALT. LIGHT IN PFD.  F/O RECEIVED AMBER ALT; IAS LIGHTS ON PFD. RECEIVED A PITOT HEAT & WINDSHEAR DET FAIL ALERT LIGHT.  AUTO THROTTLES & AUTOPILOT DISCONNECTED.  RECEIVED SEL ELEV FEEL MAN, SEL FLAP LIM OVRD IND,  SUSPECT OR ERRATIC CHECKLISTS, CAPTAINS  A/S DATASHWED 270 KTS. WHILE F/O'S AIRPEED & STANDBY AIRSPEED WITHIN 5 KTS OF EACH OTHER.   DESCENDED TO FL 240.  F/O'S & STANDBY AIRSPEED UNRELIABLE. DETERMINED CADC 1 RELIABLE. FOLLOWED GRH & CADC 1 INDICATIONS TO RETURN,  APPROACH, LANDING & TAXI BACK TO RAMP UNEVENTFUL.  R & R NR 1 & 2 AIR DATA INERTIAL REF UNIT'S.  PURGED PITOT & STATIC, CAPT, F/O AND AUX & LEAK CHECKED, NONE FOUND.  R & R NR 2 FCC, ALL C/W IAW AMM.
